# SDR 2003NSVA00020

- Difficulty date: March 9, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 1295140791
- Condition: Broken
- Component: Airstair Door, Beech
- Component part number: 1294000441
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

During taxi out the cabin door light illuminated.  Crew taxied back to gate and FO was able to open the door without pushing in the door lock release button.  Maintenance found the door handle upper support assembly broken.  Replace the support and returned the aircraft to service.
